# SDR AALA20190207003

- Difficulty date: February 6, 2019
- Submitted: February 8, 2019
- Operation: Air carrier
- Aircraft: N797AN
- Make and model: Boeing 777223
- Aircraft serial: 30012
- Aircraft time: 72,491 hours, 9,180 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 18539007
- Condition: Damaged
- Location: Cabun
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EVAC ANNUNCIATOR LIGHT AT THE R2 DOOR, ATTENDANT PANEL DIMMED.,  REMOVED AND REPLACED EVAC ANNUNCIATOR LIGHT CAP ASSY IAW AMM 33-22-06-960-804,  OPS CHECKED GOOD.
